# SDR CHQA20120904306

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,997 hours, 21,966 cycles
- Engine: Allsn AE3007A
- Engine time: 23,569 hours, 20,991 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LAVATORY SMOKE INDICATION ON THE EICAS.  THE FLIGHT CREW FURTHER REPORTED THAT NO SMOKE WAS OBSERVED AND THERE WAS NO SMELL OF SMOKE IN THE CABIN OR COCKPIT.  THE INDICATION CLEARED ITSELF AND THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
